# SDR SWAA2016041250828

- Difficulty date: April 7, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 35,189 hours, 20,650 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED RIB AT STATION 97.70, AT REAR SPAR.  REPAIRED SKIN IAW SRM.
